# SDR SWAA2012010278

- Difficulty date: November 21, 2012
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME SHEAR TIE AT BS 520 AND BETWEEN STR 21R TO 22R.  REPAIRED SHEAR TIE IAW SRM.
